# SDR ZZDA2010621

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON APRON UPPER NR 2 HINGE CUTOUT AREA, CRACKED.  ACCOMPLISHED NR 2 HINGE CUTOUT AREA DOUBLER REPAIR PER B717 SRM 54-50-02 FIG 203 REP 1.
